This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I've been taking Wellbutrin XL at 150 mgs once a day for about four months off label for ADHD.
It's always done me pretty well, but yesterday I had a very scary afternoon and evening of shaking, rapid heatbeat, irregular vision and vomiting. I know this can be cause be this medicine. What is the safest way to taper off? My doctor can't be reached and I myself am leaving the country for vacation Sunday. Would I just space the xl pills out a few more hours gradually, of keep taking them and hope this does'nt happen again until I am able to get to the doc.
Thanks for your time!
The best way to get off completely is over a three week period, gradually decreasing the amount of the pill, and then the frequency, so that during the third week you are taking the smallest amount every third day, then stop.
Thanks for responding. I was able to get in touch with my doctor and he suspects this occured becuase I was give otc headached medicine that I did not know contained a very large of caffiene. We did agree that next time I go in for a visit that maybe we would try 100 mgs for me. I've been taking it for for months now, so some dose tinkering still may need to be done.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.